yes i was mis diagnosed myself a few yrs ago . doc thought it was either copd or asthma but come to find out it was an upper resp. infection with bronch. i went wks and wks on inhalers after inhaler, prednazone , which in fact i needed antibiotics . how i found out is i went to the E.R. and they told me , then i scheduled myself an apt with a pulmonary doc. and he said he didnt see any indacation of asthma or copd ! I would get a second opinion if i were you !
Thanks for the input. My MD put me on Spiriva, and during the summer I experienced what felt like about 2/3 lung capacity. Symptoms improved when I went to the coast to get some "clean" air. When I got back to the valley I had a lung function test conducted, and the MD said Spiriva was not medically indicated. So now I'm not sure if I actually have COPD or not. Will take your advice and get a second opinion.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.